MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE, HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE, HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305904
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device type: an additional product code applies as fmi.Pma/510(k)#: an additional pma/510(k)# applies to this device as k951254.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 6 syringes 3ml ll w/ndl sftygld 25x5/8 rb experienced a mix of product types in a pack.The following information was provided by the initial reporter: material no.: 305904 batch no.: 9255272.Needle was packaged as a 5/8" needle.This occurred in approx 6 out of 50 needles in the box.Can we please log this concern form in.It seems we are getting mfg and lot numbers with some needles that are incorrect.They are actually 1 inch when supposed to be 5/8th in.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 11/23/2020.H.6.Investigation: one sealed 3ml safetyglide combo package was received, confirmed to be from batch #9255272 (p/n 305904).The needle was taken out of the package and evaluated using the cannula length gauge.The needle cannula length was confirmed to be 1¿.This is incorrect for this product 305904, which is 5/8¿.A probable root causes is line clearance not performed properly, leaving 1¿ needles from previous batch at the machine that ended up being introduced into the complaint batch.Additional procedure clarification will be made to the line clearance form to address ambiguity identified with verifying needle bag clearance.Corrective and preventative action, capa#79055, was opened to investigate dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.
 
Event or Problem Description
It was reported that 6 syringes 3ml ll w/ndl sftygld 25x5/8 rb experienced a mix of product types in a pack.The following information was provided by the initial reporter: material no.: 305904 batch no.: 9255272 needle was packaged as a 5/8" needle.This occurred in approx 6 out of 50 needles in the box.Can we please log this concern form in.It seems we are getting mfg and lot numbers with some needles that are incorrect.They are actually 1 inch when supposed to be 5/8th in.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB
Common Device Name
PISTON SYRINGE, HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10929623
Report Number1213809-2020-00849
Device Sequence Number2478227
Product Code FMF
UDI-Device Identifier00382903059041
UDI-Public00382903059041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Catalogue Number305904
Device Lot Number9255272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1